# SDR ASAA0873650

- Difficulty date: October 5, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND FWD SHIELD HAS SURFACE CORROSION FROM BS 767 TO BS 795 STR 25R.  AFT CARGO PIT SHIELD CORROSION BLENDED OUT.  BLEND AREA FOUND TO BE BEYOND LIMIT.  SHIELD REPLACED WITH REPAIR PART IAW B737 700 SRM 53 60 15 AND 51 40 02.
